# SDR CA110803001

- Difficulty date: July 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O, AN ENGINE POWER LOSS OCCURRED AND THE PILOT LOST CONTROL OF THE ACFT BEFORE EXITING THE RUNWAY INTO A SOYBEAN FIELD.  THE PILOT WAS NOT INJURED AND THE ACFT DAMAGE APPEARS TO BE LIMITED TO THE PROPELLER.   THE LOCAL ENGINE MFG FIELD SERVICE REP WILL VISIT THE CUSTOMER.
